# SDR YENA2022040400332

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 22,206 hours, 4,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT EXTERNAL SKIN LOCATED FRAME 35 PLUS 6 INCH BTW STR 30L AND STR 31L AT LOWER FUSELAGE ; (RESOLVED ON W/O: 1156227 TASKCARD: NR-00004 ) REF AE NR 2022-156487, WO 2022-78/1,,, FUR-A321-53-00323.........EVALUATED DENT EXTERNAL SKIN LOCATED FRAME 35 PLUS 6 INCH STR 30L AND STR 31L AT LOWER FUSELAGE AND FOUND WITHIN LIMITS I.A.W A321 SRM 53-00-11-283-005 ITEM 2.A.(1) FIGURE 002. MEASURES OF DENT ARE: X=1.154 INCH, Y=1.250 INCH, D=0.006 INCH, A=1.741 INCH. THE NOMINAL THICKNESS IS 0.063 INCH I.A.W A321 SRM 53-21-11-05-D FIGURE 05 SHEET 2 AND PERFORMED DETAIL VISUAL INSPECTION ON AREA AND NO FOUND ADDITIONAL DAMAGE I.A.W NTM 51-90-00. TOOL USED CALIPER P/N: 500-196-30, S/N: A20231610, DUE DATE: AUG-12-2022; DIGIMATIC DEPTH GAGES P/N: 547-217S, S/N: 002079, DUE DATE OCT-08-2022, EDDIE CURRENT FLAW DETECTOR, P/N: NORTEC 500 D, S/N: N500X12101V022233, DUE DATE: JUN-02-2022. THIS REPAIR IS A CATEGORY B AND INSPECTION THRESHOLD FOR TIME OF ADL/REPAIR EMBODIMENT ARE: 60,000FC OR 120,000FH I.A.W A321 SRI 53-00-11-205-050 WORK ACCOMPLISHED BY 8622918 CHECKED BY 8617713
